Skip to Main content Skip to Navigation
New interface
Journal articles

Maximal Differential Uniformity Polynomials

Abstract : We provide explicit infinite families of integers m such that all the polynomials of F2n [x] of degree m have maximal differential uniformity for n large enough. We also prove a conjecture of the third author for these families.
Document type :
Journal articles
Complete list of metadata

Cited literature [10 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01823955
Contributor : Fabien Herbaut Connect in order to contact the contributor
Submitted on : Tuesday, June 26, 2018 - 4:11:47 PM
Last modification on : Monday, October 3, 2022 - 9:46:07 AM
Long-term archiving on: : Wednesday, September 26, 2018 - 10:30:44 PM

File

Aubry_Herbaut_Voloch_Different...
Files produced by the author(s)

Identifiers

Citation

Yves Aubry, Fabien Herbaut, José Felipe Voloch. Maximal Differential Uniformity Polynomials. Acta Arithmetica, 2019, 188 (4), pp.345-366. ⟨10.4064/aa170806-11-7⟩. ⟨hal-01823955⟩

Share

Metrics

Record views

167

Files downloads

120